Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 144, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 3:46 PM CDT for Jackson County, Overton County, Putnam County, Tennessee. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 3:46 PM CDT (20:46 UTC)
- Expired
- Jul 8, 2016, 4:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, TN, Overton County, TN, Putnam County, TN
The radar
The Nashville radar (KOHX), 120 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 3:59 PM CDT | HAIL 1 | Livingston, TN | |
| Jul 8, 4:10 PM CDT | TSTM WND DMG | 6 E Livingston, TN | LARGE TREE ACROSS AND BLOCKING HIGHWAY 85 IN ALPINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 12:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2067 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
522
WUUS54 KOHX 082046
SVROHX
TNC087-133-141-082115-
/O.NEW.KOHX.SV.W.0144.160708T2046Z-160708T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
346 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
OVERTON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 415 PM CDT
* AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF LIVINGSTON...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...ALGOOD...CRAWFORD AND RICKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3643 8515 3642 8513 3641 8514 3640 8512
3620 8514 3622 8557 3638 8557 3645 8515
TIME...MOT...LOC 2046Z 269DEG 39KT 3633 8548
HAIL...1.00IN
WIND...60MPH
$$
MR32 follow-up statements
993
WWUS54 KOHX 082057
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 PM CDT FRI JUL 8 2016
TNC087-082106-
/O.CAN.KOHX.SV.W.0144.000000T0000Z-160708T2115Z/
JACKSON TN-
357 PM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3643 8515 3642 8513 3641 8514 3640 8512
3620 8514 3622 8547 3639 8550 3645 8515
TIME...MOT...LOC 2056Z 269DEG 39KT 3633 8534
$$
TNC133-141-082115-
/O.CON.KOHX.SV.W.0144.000000T0000Z-160708T2115Z/
PUTNAM TN-OVERTON TN-
357 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL PUTNAM AND OVERTON COUNTIES...
AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIVINGSTON...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...ALGOOD...CRAWFORD AND RICKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3643 8515 3642 8513 3641 8514 3640 8512
3620 8514 3622 8547 3639 8550 3645 8515
TIME...MOT...LOC 2056Z 269DEG 39KT 3633 8534
HAIL...1.00IN
WIND...60MPH
$$
MR3183
WWUS54 KOHX 082101
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT FRI JUL 8 2016
TNC141-082110-
/O.CAN.KOHX.SV.W.0144.000000T0000Z-160708T2115Z/
PUTNAM TN-
401 PM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUTNAM COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3643 8515 3642 8513 3641 8514 3640 8512
3620 8514 3624 8541 3640 8544 3645 8515
TIME...MOT...LOC 2100Z 269DEG 39KT 3633 8527
$$
TNC133-082115-
/O.CON.KOHX.SV.W.0144.000000T0000Z-160708T2115Z/
OVERTON TN-
401 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL OVERTON COUNTY...
AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIVINGSTON...
MOVING EAST AT 45 MPH. QUARTER SIZE HAIL WAS REPORTED IN LIVINGSTON.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...RICKMAN AND CRAWFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3643 8515 3642 8513 3641 8514 3640 8512
3620 8514 3624 8541 3640 8544 3645 8515
TIME...MOT...LOC 2100Z 269DEG 39KT 3633 8527
HAIL...1.00IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:21 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 8, 1:21 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Nashville TN 121 PM CDT FRI JUL 8 2016 .UPDATE... FOR AFTERNOON UPDATE DISCUSSION. && .DISCUSSION... Updated the suite of forecast products to reflect the issuance of severe thunderstorm watch that is in effect until 8 pm CDT and for flash flood watch in effect for northern and eastern portions of the mid state through midnight. && .AVIATION... 18Z TAF DISCUSSION. Scattered thunderstorms will develop through the afternoon, mainly over the Cumberland Plateau region. Will include tempo group for CSV. Less certainty for BNA, so will go with VCTS, and no mention at all for CKV. Thunderstorms may be severe with gusty winds. Otherwise, winds will be WSW around 10kt with a few gusts around 18kt. Lots of uncertainty tonight, so not including much other than some patchy BR, but models indicate another MCS is possible overnight. Will wait to include overnight storms when we are more confident. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight FOR Clay-Cumberland- De Kalb-Fentress-Jackson-Macon-Overton-Pickett-Putnam-Robertson- Smith-Sumner-Trousdale-White-Wilson. && DISCUSSION......31 AVIATION........13
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 152 PM CDT FRI JUL 8 2016 TNZ007>011-028>034-064>066-091000- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE EVENING HOURS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. TNZ005-006-023>027-056>063-075-077>080-093>095-091000- STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 152 PM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY. ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 8, 2:23 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
223 PM CDT FRI JUL 8 2016
TNZ030>033-082000-
OVERTON TN-SMITH TN-PUTNAM TN-JACKSON TN-
223 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SMITH...NORTHWESTERN
PUTNAM...SOUTHWESTERN OVERTON AND JACKSON COUNTIES UNTIL 300 PM
CDT...
AT 222 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF CARTHAGE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...GAINESBORO...ALGOOD...GRANVILLE AND RICKMAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3643 8543 3629 8536 3617 8542 3620 8586
3638 8586 3642 8551 3641 8550 3642 8549
TIME...MOT...LOC 1922Z 269DEG 26KT 3629 8580
MR3Special weather statement, Jul 8, 2:44 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
244 PM CDT FRI JUL 8 2016
TNZ009-082015-
MACON TN-
244 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON COUNTY UNTIL
315 PM CDT...
AT 244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAFAYETTE...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE AND RED BOILING SPRINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3662 8579 3652 8581 3644 8590 3657 8617
3664 8615
TIME...MOT...LOC 1944Z 288DEG 25KT 3662 8607
10Special weather statement, Jul 8, 3:09 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
309 PM CDT FRI JUL 8 2016
TNZ009-010-031-082045-
MACON TN-CLAY TN-JACKSON TN-
309 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY...EAST CENTRAL
MACON AND JACKSON COUNTIES UNTIL 345 PM CDT...
AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RED BOILING SPRINGS...OR 11 MILES EAST OF LAFAYETTE...MOVING
SOUTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESBORO...RED BOILING SPRINGS AND WHITLEYVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3649 8545 3646 8548 3642 8549 3628 8549
3628 8551 3626 8552 3626 8553 3625 8553
3622 8557 3623 8558 3623 8560 3653 8592
3662 8582
TIME...MOT...LOC 2009Z 300DEG 31KT 3653 8582
WHITEHEADSpecial weather statement, Jul 8, 3:32 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
332 PM CDT FRI JUL 8 2016
TNZ011-033-034-082100-
OVERTON TN-PICKETT TN-FENTRESS TN-
332 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKETT...
NORTHWESTERN FENTRESS AND NORTHEASTERN OVERTON COUNTIES UNTIL 400 PM
CDT...
AT 331 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF LIVINGSTON...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON AND JAMESTOWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3653 8494 3640 8492 3629 8499 3636 8532
3653 8529 3654 8528
TIME...MOT...LOC 2031Z 278DEG 27KT 3644 8522
MR3Special weather statement, Jul 8, 3:37 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT FRI JUL 8 2016
TNZ033-034-066-082115-
OVERTON TN-CUMBERLAND TN-FENTRESS TN-
337 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FENTRESS...
SOUTHEASTERN OVERTON AND NORTH CENTRAL CUMBERLAND COUNTIES UNTIL 415
PM CDT...
AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MONTEREY...OR 14 MILES SOUTHEAST OF LIVINGSTON...
MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAIRFIELD GLADE...GRIMSLEY...CRAWFORD AND CLARKRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3598 8486 3613 8513 3614 8510 3615 8516
3619 8524 3631 8516 3628 8488 3624 8488
3621 8491 3618 8490 3615 8491 3613 8487
3610 8484
TIME...MOT...LOC 2037Z 290DEG 25KT 3623 8515
WHITEHEADSpecial weather statement, Jul 8, 3:41 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
341 PM CDT FRI JUL 8 2016
TNZ010-031-033-082115-
OVERTON TN-CLAY TN-JACKSON TN-
341 PM CDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY...OVERTON AND
NORTHEASTERN JACKSON COUNTIES UNTIL 415 PM CDT...
AT 341 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CELINA...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA AND STANDING STONE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3650 8519 3646 8515 3643 8515 3642 8514
3621 8523 3643 8567 3658 8561
TIME...MOT...LOC 2041Z 285DEG 32KT 3647 8556
WHITEHEADThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 12:58 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 21 more | 13 hr |
| Jul 8, 1:01 PM CDT | Special Weather Statement | OHX | Putnam | 44 min |
| Jul 8, 1:14 PM CDT | Special Weather Statement | OHX | Perry | 31 min |
| Jul 8, 2:23 PM CDT | Special Weather Statement | OHX | Jackson | 37 min |
| Jul 8, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 32 min |
| Jul 8, 2:44 PM CDT | Special Weather Statement | OHX | Macon | 31 min |
| Jul 8, 2:49 PM CDT | Tornado Warning | OHX | Clay, Overton | 26 min |
| Jul 8, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 25 min |
| Jul 8, 3:09 PM CDT | Special Weather Statement | OHX | Jackson | 36 min |
| Jul 8, 3:32 PM CDT | Special Weather Statement | OHX | Pickett | 28 min |
| Jul 8, 3:37 PM CDT | Special Weather Statement | OHX | Cumberland | 38 min |
| Jul 8, 3:41 PM CDT | Special Weather Statement | OHX | Clay, Overton | 34 min |
| Jul 8, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton | 32 min |
| Jul 8, 3:51 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 24 min |
| Jul 8, 3:57 PM CDT | Special Weather Statement | OHX | Fentress | 33 min |
| Jul 8, 4:03 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith | 27 min |
| Jul 8, 4:13 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 32 min |
| Jul 8, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Jul 8, 4:34 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith | 26 min |
| Jul 8, 4:35 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 25 min |
| Jul 8, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, White | 34 min |
| Jul 8, 5:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 33 min |
| Jul 8, 6:07 PM CDT | Special Weather Statement | OHX | White | 38 min |
| Jul 8, 6:12 PM CDT | Special Weather Statement | OHX | Cannon, Warren | 48 min |
| Jul 8, 6:36 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren | 24 min |
| Jul 8, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| Jul 8, 6:57 PM CDT | Areal Flood Advisory | OHX | Cannon, Warren | 63 min |
| Jul 8, 6:58 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.